- Discover hidden toxins in your body with Dr. Hull's hair mineral analysis service.
City: Gulf Breeze, Fla;
Aspartame Consumption: Used for about five years;
Health symptoms started after consuming aspartame: Yes;
Diet Products Used: Diet cokes and diet everything;
Do you use Equal: No;
Do your children use aspartame: No;
Are you aware of products not labeled sugar-free: No;
May we include your case history on website: Yes;
Do you want your information anonymous: Yes;
Referred by: Yahoo!
Comments: About 10 years ago I began having muscle spasms and horrible memory lapses. I went to a neurologist and was given the diagnosis of Multiple Sclerosis. I had been ingesting everything diet for about 5 years trying to take off about 15 pounds. The results - I had terrible memory loss and gained 10 pounds.
I had a friend send me an article that she had come across entitled "ASPARTAME POISONING" MILLIONS OF AMERICANS ARE BEING MISDIAGNOSED WITH MS, AND OTHER ILLNESSES WHEN IT IS ACTUALLY ASPARTAME POISONING. Needless to say, it got my attention
I read the article and decided to just stop all of anything that was diet or had aspartame in it. To be honest, I did not think it would make any difference, but let me tell you, my initial MRI showed 19 lesions on my brain. After being off the aspartame products for 6 months, the MRI showed only 2 lesions, and the last one I had, like a year later, showed no more lesions. That was great.
I no longer had to deal with the muscle spasms, confusion, and weight gain. To this day, if I happen to ingest something that has aspartame in it and I don't realize it, I find out soon because I begin to have the memory loss and the spasms all over again. So, I just pour water down me and stay away from anything that I am not sure is aspartame-free. Then everything goes back to normal again.
This is not some made up story - it is very real. I sure wish this stuff would be taken off the market - not just for my sake, but for the sake of other innocent victims.
I just had lunch with a friend whose husband is a diabetic, and about everything he eats has some sort of sugar substitute in it, like the aspartame. She just told me that he has been having a whole lot of problems with memory loss lately. She thought it was due to his age, but I told her about my situation and told her to see if he could stop ingesting anything that has sugar subs in it to see if his memory improves.
It is really scary to me to think about how many people are on medications for diseases that they really don't have. Yet they continue to feed themselves this poison and wonder why they are not getting better???
I am well now, and I'll never touch that stuff again.
Posted May 2012 | Permanent Link
Visit Dr. Hull's Websites & Online Programs
Other Articles In This Category
Online Hair Analysis Testing
Dr. Hull's Message Board
- Have something to say? Post a comment or discuss articles on Dr. Janet Starr Hull's Free Alternative Health Forum!